# SDR SWAA2025071583629

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT LAV A AT FWD GALLEY AREA.    REPLACED EMERGENCY LIGHT LAV A AT FWD GALLEY AREA IAW B737-700 AMM-33-51-01-960-802.  PERFORMED OPERATIONAL TEST IS OK;
